Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On relative content and Green's lemma


Author: H. L. Smith
Journal: Trans. Amer. Math. Soc. 30 (1928), 405-419
MSC: Primary 26B20
DOI: https://doi.org/10.1090/S0002-9947-1928-1501434-5
MathSciNet review: 1501434
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26B20

Retrieve articles in all journals with MSC: 26B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1928-1501434-5
Article copyright: © Copyright 1928 American Mathematical Society